... and know that effects birth control. I had sex 3 days after my period and used a condom however he stuck it in a couple of times before he put the condom on. I took a plan b about 48 hours after that. It is now a week before my period and I am having pink spotting I'm my vaginal mucus. I have been checking my mucus a lot the past few days. Could it be a dry cervix, spotting from the plan b and my birth control. Or is it likely implantation bleeding? Please help!
Its most likely caused by all the hormones you've taken. Plan B screws up your cycle and when you're on the pill its really a mess. You need to make him grow up and use a condom when you have issues with your pills. Plan B isn't a magic potion and really doesn't help alot when you're already on the pill which is more effective. But you did what you were supposed to do when you are on antibiotics with the pill, and he needs to do the same. Don't worry too much about the bleeding, plan B does this.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 8 Jul 2014 • 1 answer
Posted 8 Dec 2014 • 2 answers
Posted 1 Jan 2015 • 1 answer
No birth control not even a condom had sex one day and then the next took plan b that last day.Preg?
Posted 3 Jan 2015 • 1 answer
Posted 10 Feb 2015 • 1 answer